JournalszaaVol. 27 , No. 1DOI 10.4171/zaa/1340

Bilinear Estimates Associated to the Schrödinger Equation with a Nonelliptic Principal Part

  • Eiji Onodera

    Kochi University, Japan
Bilinear Estimates Associated to the Schrödinger Equation with a Nonelliptic Principal Part cover

Abstract

We discuss bilinear estimates of tempered distributions in the Fourier restriction spaces for the two-dimensional Sch\"odinger equation whose principal part is the d'Alembertian. We prove that the bilinear estimates hold if and only if the tempered distributions are functions.